# SDR SIMA201807091002

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 33,306 hours, 28,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14040484407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM AT FRAME 59 CORRODED AROUND HOLE FOR NUTPLATE. REMOVED DAMAGE BY CUTTING IAW SRM 53-24-10. PERFORMED HFEC INSP OF CUT OUT AREA IAW NDTM 51-00-00-916-801-A00 NO DEFECTS NOTED. FABRICATED REPAIR DOUBLER FROM 2024 T3 0.040IAW SRM 53-24-10. PERFORMED FPI OF REPAIR DOUBLER IAW ASTM E1417 TYPE 1 METHOD A SENSITIVITY LEVEL 3. NO DEFECTS NOTED. LOCATED AND DRILLED DOUBLER IAW SRM 53-24-10. ALODINED, AND PRIMED DOUBLER AND CUT OUT AREA IAW CPM 51-21-04 AND 51-21-05. INSTALLED REPAIR DOUBLER ON RT OMEGA BEAM AT FRAME 59 IAW SRM 53-24-10 AND 51-40-02
